# SDR LR7A2015121200701

- Difficulty date: December 12, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 34,497 hours, 21,077 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 797
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK,  FOUND CABIN FLOORBEAM WEB AND STIFFENERS WARPED AT LBL 17 TO LBL 24, AND RBL 17 TO RBL 24 AT BS 797E.  REPAIRED IAW SMP 583, SRM 51-60 & 51-70.
